MathSciNet Relay Station
MathSciNet bibliographic data
MR2019054 60F05 (60F17)
Dedecker, Jérôme; Merlevède, Florence The conditional central limit theorem in Hilbert spaces. Stochastic Process. Appl. 108 (2003), no. 2, 229–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement